# SDR AMTA200300175

- Difficulty date: November 28, 2002
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N312TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED.  REPLACED FLOOR PANEL IAW AMM 25-25-10-400-801. (M)
